Proceedings of the Japan Academy, Series A, Mathematical Sciences

Graphs with given countable infinite group

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 320-322.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513573

Digital Object Identifier
doi:10.3792/pjaa.63.320

Mathematical Reviews number (MathSciNet)
MR931248

Zentralblatt MATH identifier
0677.05043

Subjects
Primary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65]
Secondary: 20B27: Infinite automorphism groups [See also 12F10]

Citation

Yoshizawa, Mitsuo. Graphs with given countable infinite group. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 320--322. doi:10.3792/pjaa.63.320. https://projecteuclid.org/euclid.pja/1195513573


Export citation

References

  • [1] R. Frucht: Graphs of degree three with a given abstract group. Canad. J. Math., 1, 365-378 (1949).
  • [2] G. Sabidussi: Graphs with given group and given graph-theoretical properties. Canad. J. Math., 9, 515-525 (1957).
  • [3] G. Sabidussi: Graph multiplication. Math. Z., 72, 446-457 (1960).
  • [4] W. Vogler: Graphs with given group and given constant link. J. Graph Theory, 8, 111-115 (1984).